# SDR QXEA0102126

- Difficulty date: December 14, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ACCESS DOOR 21A OPENING STRUCTURE HAS DENTS AND SCRATCHES AT SLOTTED GUIDE PIN HOLE, STATION 1890 AND STRINGER 73.  REPAIRED IAW FOKKER SRM 53-01-01, PAGE 5 AND SRM 51-10-4.
